# SDR WX0A2022070674138

- Difficulty date: July 6, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N277NV
- Make and model: Airbus A320-214
- Aircraft serial: 3205
- Aircraft time: 45,995 hours, 22,351 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING TASK 33-51-00-710-001-A (OPERATIONAL CHECK OF EMERGENCY POWER SUPPLY UNITS BY BITE-CHECK) RECIVED  EPSU (11WL) FAULT MESSAGE DURRING OPS CHECK. / REMOVED AND REPLACED FWD AND AFT OVERWING EMERGENCY LIGHTS IAW AMM 33-51-15 OP CHECK GOOD AT THIS TIME."
